# SDR AALA20110601TUL15

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NUMEROUS REPAIRS AND DAMAGE, CUSP SHEET AT STATIONS 598 TO 712 NEEDS TO BE REMOVED.  INSTALLED NEW CUSP SHEET, RIGHT HAND SIDE STATIONS 598 TO 712 PER AARD 51-10-00-5.
